# SDR ASOA2016071415089

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 32,372 hours, 29,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENTERING ACFT, FOUND WHITE EMERGENCY EXIT LIGHT, DETACHED FROM BULKHEAD.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-51-19. OPS CHECKED GOOD.
